Aa
A
A
A
Close
Psychopharmacology Community
130 Members
10507009 tn?1410649642

Effects after Upping Abilify normal?

Hello, and thank you for taking the time to read this. I have Borderline Personality Disorder, Anxiety Disorder, and Bipolar II. For treatment I am currently on 40mg Prozac, 10mg nortriptyline, and 4mg Abilify. And 5mg Diazapem as needed.
After recent flare ups my psychiatrist upped my abilify from 2mg to 4mg. Today is day 5 of the new dose and so far I am having the following:
I am very shaky and jittery. I feel like my heart is pounding fast and my chest feels sore. I cannot sit still I feel like I must be up doing something but don't have the energy to do anything. I was wondering if this was normal after upping the dosage? I am about to take one of my Diazepam and see if I can calm down.
0 Responses
You must join this user group in order to participate in this discussion.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.